# SDR MASA20211011477

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: CC670153521
- Part serial: NA
- Condition: Damaged
- Location: Lh Winglet Tip F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET TIP FAIRING ASSY WAS FOUND TO BE DAMAGED. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-30-84, FIGURE 57-30-84-991-801, ITEMS 109,120, & 136, EA 69-2021-174.
